# SDR AALA20001178

- Difficulty date: July 18, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N73444
- Make and model: Doug DC-9-82
- Aircraft serial: 49470
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Stairwell
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, STAIRWELL EMERGENCY LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
